Utilize este identificador para referenciar este registo:
|Título:||Pulmonary alveolar proteinosis: a rare pulmonary toxicity of sirolimus.|
|Resumo:||Transpl Int. 2007 Mar;20(3):291-6. Pulmonary alveolar proteinosis: a rare pulmonary toxicity of sirolimus. Pedroso SL, Martins LS, Sousa S, Reis A, Dias L, Henriques AC, Sarmento AM, Cabrita A. Nephrology Department, Hospital Geral de Santo António, Porto, Portugal. email@example.com Abstract The aim of our paper is to describe an unusual pulmonary toxicity of sirolimus (SRL) in a kidney transplant recipient. We present a 34-year-old woman with a second renal transplantation, complicated with steroid-resistant acute rejection and chronic allograft dysfunction. Two years after initiating SRL, she presented complaints of progressive dyspnoea, nonproductive cough, chest pain and low-grade fever of 1 month duration. She had chronic allograft nephropathy and slight elevation of lactic dehydrogenase levels. After exclusion of common reasons of this condition, a computed tomography (CT) of the thorax and bronchoscopy was performed, revealing ground-glass opacification with polygonal shapes on CT and an opaque appearance with numerous macrophages on bronchoalveolar lavage. The alveolar macrophages stained positive by Periodic acid-Schiff. Diagnosis of pulmonary alveolar proteinosis (PAP) was made and drug-induced toxicity was suspected. SRL was withdrawn with marked improvement in the patients' clinical and radiological status. PAP resolved within 3 months without further therapy. PAP is a very rare complication of SRL therapy with only a few cases described. Withdrawal of SRL with conversion to another immunosuppressant seems to be an appropriate procedure in this condition. PMID: 17291222 [PubMed - indexed for MEDLINE|
|Versão do Editor:||http://www.wiley.com/bw/journal.asp?ref=0934-0874|
|Aparece nas colecções:||SNEF - Artigos publicados em revistas indexadas na Medline|
Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.